MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0220
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
12-aug-2024 additional information: as reported via email to legal 07-aug -2024 (product identification list, implant op report and revision op report attached).Pre/post diagnosis: failed left total knee arthroplasty secondary to stiffness.Op notes: upon entering the knee there was a large amount of clear looking synovial fluid.Fluid cultures were not sent.Patella was everted and a complete synovectomy of the undersurface of the extensor mechanism and the entire suprapatellar pouch.All scar tissue about the pouch was removed in entirety.Patella found to be well fixed.Patella not revised.Tibia was dislocated forward.The polyethylene was extracted without difficulty.Tibia was noted to be well fixed; carefully removed.There was a large metaphyseal defect after the removal of all cement.For this reason, elected to use a metaphyseal cone.Attention was then directed to the femur.Femoral component found to be well fixed.There was a large amount of hypertrophic bone and retained osteophytes about the distal femur.Femoral component extracted from the cement mantle without any disruption of the cement mantle, no significant bone loss.Revision left tka; replacement of tibial and femoral components.Original summary: it was reported via legal documentation that approximately 109 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, swelling, stiffness, loss of motion, weakness, difficulty ambulating, surgical revision.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices (b)(6) 02-010-01-0220 - logic femoral ps cem left sz 2; (b)(6) 02-012-39-2020 - logic tibia fin tray cem sz 2f/2t; (b)(6) 200-03-32 - one peg patella 32mm.
 
Additional Manufacturer Narrative
1038671-2024-02704.Correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2024-02704.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19964076
Report Number1038671-2024-02787
Device Sequence Number7064307
Product Code JWH
UDI-Device Identifier10885862001122
UDI-Public10885862001122
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2018
Device Catalogue Number02-010-01-0220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale